# SDR TSAA0253217

- Difficulty date: October 15, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 655496011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHEAR TIE CRACK AT BS 460, S-17L.  PERFORMED TRIMOUT TO DAMAGED AREA.  HFEC INSPECTION COMPLETED NO DEFECTS NOTED, FABRICATED AND INSTALLED NEW T-CHORD IAW ECO.  AIRCRAFT RETURNED TO SERVICE.
